# SDR UALA2009122804028

- Difficulty date: December 24, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 36,421 hours, 9,655 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 34
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE FAULT. ISOLATION VALVE FOUND FAULTY. REPLACED LT ISOLATION VALVE, OPS CHECK GOOD.
